U.S. doctors online nowAsk doctors free
Los Angeles, CA
A 18-year-old male asked:

My penis has been tingling after i took male enhancement pills or is it because i had unprotected oral? also i have a little red dot under the head

1 doctor answer1 doctor weighed in
Dr. Stuart Winkler
Internal Medicine - Nephrology & Dialysis 49 years experience
Penile lesion: I doubt that any male enhancement pill could cause this symptom but unprotected oral sex can be associated with herpes, syphilis, hepatitis A, venereal warts, oral cancer, human papilloma virus infection and other STDs. If your symptoms persist or if your penile lesion worsens you should be checked.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 17, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.